Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Amitsur cohomology for certain extensions of rings of algebraic integers

Kenneth Mandelberg

Vol. 59 (1975), No. 1, 161–197
Abstract

The Amitsur cohomology groups H1(S∕R,Pic) and H2(S∕R,U) are computed in a number of cases where R S are rings of algebraic integers, with most specific results when R is Z and S is the ring of integers in a quadratic nmher field. These results give information about the Brauer group Br (S∕R), which gives a new proof of its vanishing when R = Z and S is in an infinite class of quadratic extensions.

Mathematical Subject Classification 2000
Primary: 12G05
Milestones
Received: 10 August 1973
Revised: 22 October 1974
Published: 1 July 1975
Authors
Kenneth Mandelberg